Osmium in three iron meteorites

Rao, M. N. (1967) Osmium in three iron meteorites Journal of Geophysical Research, 72 (22). pp. 5758-5759. ISSN 0148-0227

Full text not available from this repository.

Official URL: http://www.agu.org/pubs/crossref/1967/JZ072i022p05...

Related URL: http://dx.doi.org/10.1029/JZ072i022p05758


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Geophysical Union.
ID Code:57657
Deposited On:29 Aug 2011 08:33
Last Modified:29 Aug 2011 08:33

Repository Staff Only: item control page